# SDR 2003UALA00416

- Difficulty date: May 6, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 72,947 hours, 18,734 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RECEIVED LEFT GENERATOR DRIVE LIGHT INDICATION.  DISCONNECTED IDG AND FELT VIBRATION. REMOVED AND REPLACE THE LEFT IDG. SHOP FINDINGS SHOW THAT THE UNIT HAD A FAILURE IN THE HYDRAULIC LOG.
